# SDR CALA2025050104373

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 113,489 hours, 26,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE IN THE CABIN WHILE PACKS RUNNING WITH APU BLEED. APU OIL SERVICED 7QTS IN 10 DAYS.  RAN APU AND CYCLED BLEED VALVE SEVERAL TIMES. UNABLE TO DUPLICATE SMOKE IN CABIN. APU WAS REPLACED ON APRIL 27, SO OIL CONSUMPTION DOES NOT APPLY TO THIS APU. SUPERVISOR AND AVIONICS TECH DID NOTICE SMOKE AND OIL SMELL ON INITIAL CALL. OPENED APU COMPARTMENT DOORS. INSPECTED EXTERIOR OF APU. NO OIL LEAKS OBSERVED. NO ABNORMAL FINDINGS. CLOSED APU DOORS. SMOKE IN CABIN FORM 46-6020 COMPLETED BY CREW. REF. AMM TASK 05-51-58-910-801-C1 RAN APU AND ACCOMPLISHED THRU STEP C(2)(I) NO DEFECTS NOTED AND COULD NOT DUPLICATE PROBLEM. NEED TO CONTINUE FROM STEP C(2)(J).  RUNNING BOTH ENGINE WITH APU ALSO FOR ABOUT 40 MINS BLEED ON AND OFF, ALSO WITH APU BLEED ON AND OFF, AND PUT LOAD ON THE APU WITH PACKS ON AND OFF REF AMM TASK 05-51-58-910-801-C1 NO SMELL NOTED IN THE CABIN,
